Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Constantly tired, back aches, lower abdominal pain, joint, groin and shoulder pain. Suggestions ?

Hello I have been having several symptoms that i have had for a long while now and seem to be getting worse. I am tired all the time even after sufficient rest, my back aches and experiencing lower abdominal pain , in addition to that I experience joint pain near the groin area on the right side, my knees ache, sometimes aching in my shoulder area, my forearms and even the shin area it s getting ridicoulous I take over the counter pain medication daily and they are not working causing me to take more than is recommended, any suggestions would be aprreciated. Thank you.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
looking at your symptoms it seems that you have multiple joint pain with back pain .
diagnosis of arthritic disorders can done by certain blood test and clinical examination for this you need to visit rheumatologist or orthopedic surgeon.
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor